MathSciNet Relay Station
MathSciNet bibliographic data
MR1920047 (2003g:46057) 46H40 (46J05 46J45)
Read, C. J. Derivations with large separating subspace. Proc. Amer. Math. Soc. 130 (2002), no. 12, 3671–3677 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement